Symptoms

Hi, I'm new here and just starting my treatment. I had radioactive iodine for a toxic nodule 6 months ago. I was asymptomatic and all seemed to be going well with monthly blood tests. A few weeks ago I was hit with crippling anxiety, palpitations. tremors, sweating and generally feeling like I was going mad! My GP prescribed propranolol and a few weeks later my bloods revealed I am hyper. I've just started carbimazole (2 days in) and will be referred back to a specialist.

I'm struggling and confused with symptoms I'm having: disturbed sleep, exhaustion, no weight loss or gain, swollen feet and ankles, peeling mouth and ulcers and feeling generally unwell.

Are these side effects of meds or hyper symptoms?

1 Reply

oldestnewest
  • I am sorry you are having a very difficult time at present. I am hypothyroid but those who have/had hyperthyroidism will respond.

You may also like...